# SDR AALA20161107024

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 60,501 hours, 7,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT LENS COVER MISSING FROM L1 DOOR MID GALLEY ENTRY WALL.  REPLACED LENS IAW AMM 33-51-05.  OPERATIONAL CHECK GOOD.
